Finasteride / Propecia, anti-DHT

Hello everyone,

I have an important question concerning the use of anti-DHTs : finasteride/propecia (usually used for hairloss).

Does it stop your pheromones production? I mean, as it stops the transformation of your testosterone in DHT, I guess you don’t produce pheronomones anymore right?

Thanks for your answers,

In some men finasteride/propecia can seriously cut your testosterone production. I was lucky and it didn’t happen but I would still be very careful.

Are pheromones linked to DHT?

I don’t believe so. I still have a full head of hair and I use mones all the time. In fact you ca use a number of supplements like zinc, saw palmetto etc. Google “herbs that prevent hair loss” and you’ll come up with a number of pages but all have the same ingredients.

Also if you live in the US, go to the pharmacy and there is a shampoo called NuHair (I think) that also helps in the prevention of hair loss.

DHT actually is linked to some pheromones. More specific: androsterone is a break-down product of DHT.

Stumbled upon an old thread about pheromone biosynthesis a while ago. It’s an interesting read:

However mones barely penetrate the skin, so they don’t influence your hormonal cycle. Don’t think you have to worry about these products boosting your DHT level. Popular workout supplements like creatine do boost it though… For me a reason not to use it.

Also: DHT only plays a role in male pattern baldness with people that are genetically sensitive to becoming bald.

I do not worry about mones penetrating my organism through my skin actually.

I worry about the fact DHT is important is the male pheromones production.
It would mean, choose between having hair but do not my body produce mones anymore, and losing my hair but produce mones..

Good observation and info dude!

DHT is a sex steroid and androgen hormone. Yes anti DHT drugs will inhibit the production of male sex pheromones just as the birth control pill inhibits the production of certain female pheromones.

Luckily you can use synthetic to replace those.

Tisha